# SDR SIMA991011

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Broken
- Location: Rows 17-18
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3675 - EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT ROWS 17 AND 18 DOES NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT STRIP DUE TO A BROKEN CONNECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
